Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 320, NWS Pueblo, CO

July 7, 2023Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 7, 2023, 4:14 PM MDT for Las Animas County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2023, 4:14 PM MDT (22:14 UTC)
Expired
Jul 7, 2023, 4:45 PM MDT
In force
31 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Damage threat
Destructive
Hail
3.0 in
Wind
60.0 mph

County Las Animas County, CO

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 1:51 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.2 hours before the alert went out and 304 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2023-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2023-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 318 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1267 J/kg
Mixed-layer CIN
-292 J/kg
Mixed-layer LCL
1190 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
318 m²/s²
0-3 km storm-relative helicity
409 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

934 
WUUS55 KPUB 072214
SVRPUB
COC071-072245-
/O.NEW.KPUB.SV.W.0320.230707T2214Z-230707T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
414 PM MDT Fri Jul 7 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  South central Las Animas County in southeastern Colorado...

* Until 445 PM MDT.

* At 414 PM MDT, a severe thunderstorm was located near Model, or 16
  miles northeast of Trinidad, moving southeast at 20 mph.

  THIS IS A DESTRUCTIVE STORM FOR TRINCHERA AND BRANSON.

  HAZARD...Three inch hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be severely injured. 
           Expect shattered windows, extensive damage to roofs, 
           siding, and vehicles.

* This severe thunderstorm will remain over mainly rural areas of
  south central Las Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3716 10428 3729 10430 3737 10417 3718 10367
      3700 10388 3700 10411
TIME...MOT...LOC 2214Z 305DEG 16KT 3729 10425 

THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...3.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PS
1 follow-up statement
724 
WWUS55 KPUB 072227
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
427 PM MDT Fri Jul 7 2023

COC071-072245-
/O.CON.KPUB.SV.W.0320.000000T0000Z-230707T2245Z/
Las Animas CO-
427 PM MDT Fri Jul 7 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTH CENTRAL LAS ANIMAS COUNTY...

At 426 PM MDT, a severe thunderstorm was located near Model, or 18
miles east of Trinidad, moving southeast at 20 mph.

THIS IS A DESTRUCTIVE STORM FOR TRINCHERA AND BRANSON.

HAZARD...Baseball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations impacted include...
Branson and Trinchera. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3714 10424 3727 10423 3733 10408 3718 10367
      3700 10388 3700 10411
TIME...MOT...LOC 2226Z 305DEG 16KT 3726 10419 

THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:31 PM MDT, 43 minutes earlier.

Area forecast discussion, Jul 7, 3:31 PM MDT, 43 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
331 PM MDT Fri Jul 7 2023

.SHORT TERM...(This evening through Saturday)
Issued at 300 PM MDT Fri Jul 7 2023

...Scattered to numerous strong to severe storms will be likely over
portions of the plains this afternoon through early morning hours
and there could be more severe storms again tomorrow over the
plains...

Key messages:

1) Scattered to numerous thunderstorms will develop over the eastern
mountains move over into the plains this afternoon and through early
tomorrow morning, some will likely become severe. Large hail of 2
inches or greater in diameter, as well as damaging outflow winds up
to 70 mph, and even an isolated tornado over the far southeastern
plains will be possible.

2) Scattered thunderstorms will initially occur again over the
eastern mountains tomorrow afternoon, and then make their way over
the plains by late afternoon. Some of these storms will likely
become severe and may also contain large hail, damaging winds, and a
slight risk of a tornado or two.

3) There could be some isolated areas of patchy fog and drizzle
possible over parts of El Paso County during the morning hours
tomorrow.

Detailed discussion:

Currently and through tonight...

Latest radar imagery shows convection already beginning over El Paso
County and western Las Animas County and a severe thunderstorm has
just been issued just southeast of Kim, which given the latest SPC
mesoanalysis, are the more favored areas of further development and
intensification of thunderstorms through the afternoon hours. Some
of these storms may contain large hail and damaging winds,
especially as they continue to progress eastward over the plains
into a more unstable environment.

With an overall easterly wind component remaining in place over the
plains, this has continued to advect in more saturated air with
dewpoints still in the 50s all the way back up against the eastern
mountains. Clearing has taken place earlier this morning as
expected, and this is allowing for there to be more surface heating
and destabilization of the lower levels as a result. Given the high
amount of CAPE, especially over the southern plains in excess of
3000 J/kg over some locations, and effective bulk shear of greater
than 50 kts over most of the plains. The environment is yet again
favorable for severe thunderstorms by later this afternoon and
through the evening. When viewing the latest CAM helicity tracks and
HREF paintballs on SPC, it is evident that there are a higher
concentration of potentially rotating supercells from eastern Las
Animas to Baca counties, which gives me higher confidence that these
areas will likely see the greatest threat for severe thunderstorm
development through the course of the evening. SPC agrees, and they
have issued a Severe Thunderstorm Watch for both of these counties
through 8 PM. Large destructive hail of 2 inches or greater, and
damaging straight-line outflow winds from the FFD and RFD of 70 mph
or greater will be the main concerns. With low-level helicity
increasing over the far southeastern plains and showing up as a
decent amount of concavity in hodograph soundings over Baca County,
a brief landspout or tornado cannot be ruled out for this area.
Other isolated thunderstorms over the remaining plains further north
could also still contain very large hail and damaging winds as well.

Some showers and a few thunderstorms will continue into the early
morning hours, especially over the eastern plains. Low level
moisture is going to remain in place over the plains with a
stratus deck reforming and overcast skies will be expected again
tonight. There could also be some areas of patchy fog or drizzle
possible again, especially over northern El Paso County with
upsloping over this area. It will be generally mostly clear over
the higher terrain. Lows will be around the upper 50s to the low
60s fore the plains, and 40s to low 50s for high country.

Tomorrow...

Erosion of the low level stratus deck over the plains should occur
around the same time tomorrow morning as it did today. The
environment is going to be very similar with nearly the same set up
in place for developing thunderstorms over the eastern mountains
during the afternoon and then moving over the plains through the
late afternoon/evening hours. CAPE will be notably less with around
2000 J/kg, although effective bulk shear will greater with over 70
kts in some locations over the plains. This alludes to the threat of
more severe storms possible. CAMs and HREF paintballs give more
confidence to severe storms occurring further to the north from
Otero County down to Prowers County and northeastward over Kiowa
County. Very large hail and strong winds will be the main threat
again, but with the amount of strong westerly shear in the mid to
upper levels and an increasing LLJ over the far eastern plains by
later in the afternoon, there could also be a few tornadoes
possible, especially if there is an area of mid-level convergence
established. High temperatures will be slightly cooler over the
plains as there will be a reinforcement of relatively cooler air
from the east. -Stewey|

.LONG TERM...(Saturday night through Friday)
Issued at 300 PM MDT Fri Jul 7 2023

Key Message:

1) Warmer and drier weather expected from Sunday through much of
next week.

Saturday night, convection will again roll southeast across the
plains in a loosely organized fashion, with threat of severe
weather continuing into the late night hours before activity
weakens and shifts into KS/OK/TX by early Sunday morning. Upper
ridge then amplifies over the srn Rockies on Sunday, with heights
and mid level temps rising over srn CO. Still some deeper
moisture lingering over the eastern plains through the day, though
most model forecasts show little in the wave of convection from
afternoon into the evening, with progged soundings not
particularly unstable as mid/upper level temps warm. Residual
surface cold pool behind departing early morning MCS may also play
a role in limiting convection. Latest blended forecast has just
some isolated pops over the ern mountains Sun afternoon, spreading
east onto the plains in the evening, which is fine for now as
still a couple models hint at some late day activity.

On Monday, w-nw flow aloft will allow some drying over the eastern
plains, though enough moisture/instability linger for perhaps some
stronger storms to fire along the dryline/moisture gradient in far
sern CO (Baca/Las Animas Counties) late afternoon/early evening.
Could see some weaker/high-based activity elsewhere as subtle
patch of mid level moisture moves across, though not expecting
much in the way of wetting rainfall. Max temps continue to climb,
with readings deep into the 80s/90s at many locations. Generally
hot and dry conditions forecast for Tue-Thu, with maxes
approaching 100f on the plains, 80s mountains. Some slight
cooling and a subtle increase in moisture late week as nrn stream
energy and MCS outflow may push a weak boundary south across the
plains, though major influx of moisture not expected.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 300 PM MDT Fri Jul 7 2023

VFR conditions are currently in place at KPUB and  KCOS, but are
expected to drop to IFR and possible LIFR criteria at both stations,
mainly after 09Z. They should improve again at both stations after
14Z or shortly thereafter tomorrow morning. SHRA and TSRA is also
expected to be possible in and around the vicinity of KCOS and KPUB
this evening until about 09Z, and tomorrow after around 21Z at KCOS
and 22Z at KPUB. If TSRA does develop and move over station, it
could temporarily reduce CIGs and VIS to MVFR/IFR criteria and
result in periodic windshifts and increased wind speeds. VFR
conditions VFR are expected at KALS throughout the forecast period
and winds at this terminal should be more diurnally influenced with
gusty SW'ly winds during the afternoon and early evening hours.
Winds will be mainly synoptically driven at both KCOS and KPUB with
northeasterly flow through the late evening and early morning, and
east-southeasterly flow near the surface remaining persistent
throughout most of the forecast period between late morning through
early evening timeframe.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...STEWARD
LONG TERM...PETERSEN
AVIATION...STEWARD
Hazardous weather outlook, Jul 7, 11:50 AM MDT, 4 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1150 AM MDT Fri Jul 7 2023

COZ058>089-093>099-081800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1150 AM MDT Fri Jul 7 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms are expected across the plains
this afternoon into the evening hours. Development initially over
and near the southeast mountains will move into the I-25 corridor
this afternoon, and then into the remaining plains through the
evening hours. The strongest storms will be capable of producing
hail of two to two and a half inches and wind gusts to 70 mph. The
risk of tornadoes doesn't appear to be as high today, though
still can't rule out one or two anywhere across the plains today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Strong to severe storms will remain possible across the plains
Saturday and again Sunday. All hazards consisting of large hail,
damaging winds, and a few tornadoes will be possible.

Elevated fire weather conditions are expected over the
Continental Divide Region, San Luis Valley and Upper Arkansas
River Valley. Gusty southwest winds and low daytime humidities are
expected through at least Sunday. Next week, low daytime
humidities are expected, but winds will become lighter.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

STEWARD/10

In the hours before

Special weather statement, Jul 7, 3:11 PM MDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
311 PM MDT Fri Jul 7 2023

COZ081-082-084-085-072145-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
311 PM MDT Fri Jul 7 2023

...A strong thunderstorm will impact portions of southeastern Teller
and central El Paso Counties through 345 PM MDT...

At 310 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms over eastern Colorado Springs, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Falcon around 320 PM MDT.

Other locations in the path of this storm include Schriever AFB and
Ellicott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3874 10500 3899 10501 3901 10419 3873 10422
TIME...MOT...LOC 2110Z 263DEG 17KT 3886 10467

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MG
Local storm report, Jul 7, 3:28 PM MDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
328 PM MDT Fri Jul 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     Hail             2 NW Peterson AFB       38.86N 104.73W
07/07/2023  E1.75 inch       El Paso            CO   Trained Spotter

0323 PM     Hail             6 NNW Peterson AFB      38.91N 104.72W
07/07/2023  E1.00 inch       El Paso            CO   Trained Spotter

0321 PM     Hail             2 NW Peterson AFB       38.85N 104.73W
07/07/2023  E1.50 inch       El Paso            CO   Trained Spotter

&&
Local storm report, Jul 7, 3:31 PM MDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
331 PM MDT Fri Jul 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     Hail             5 WSW Falcon            38.91N 104.71W
07/07/2023  E1.00 inch       El Paso            CO   Public

            Report from mPING: Quarter (1.00 in.).

0325 PM     Hail             1 N Peterson AFB        38.85N 104.70W
07/07/2023  E1.25 inch       El Paso            CO   Public

            Report from mPING: Half Dollar (1.25 in.).

0324 PM     Hail             1 N Peterson AFB        38.85N 104.70W
07/07/2023  E1.00 inch       El Paso            CO   Public

            Report from mPING: Quarter (1.00 in.).

0323 PM     Hail             2 NW Peterson AFB       38.85N 104.72W
07/07/2023  E1.00 inch       El Paso            CO   Public

            Report from mPING: Quarter (1.00 in.).

0320 PM     Hail             4 NW Peterson AFB       38.87N 104.75W
07/07/2023  E1.00 inch       El Paso            CO   Public

            Report from mPING: Quarter (1.00 in.).

&&
Special weather statement, Jul 7, 3:31 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
331 PM MDT Fri Jul 7 2023

COZ087-088-072200-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
331 PM MDT Fri Jul 7 2023

...A strong thunderstorm will impact portions of east central
Huerfano and northwestern Las Animas Counties through 400 PM MDT...

At 331 PM MDT, Doppler radar was tracking a strong thunderstorm over
Walsenburg, or 18 miles east of Spring Burn Scar north of Highway
160, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Walsenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3757 10491 3767 10486 3769 10452 3743 10463
TIME...MOT...LOC 2131Z 284DEG 12KT 3761 10481

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

PS
Special weather statement, Jul 7, 3:49 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
349 PM MDT Fri Jul 7 2023

COZ084-085-072215-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
349 PM MDT Fri Jul 7 2023

...A strong thunderstorm will impact portions of west central El Paso
County through 415 PM MDT...

At 349 PM MDT, Doppler radar was tracking a strong thunderstorm over
western Colorado Springs, moving east at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Security around 355 PM MDT.
  Cimarron Hills and Peterson AFB around 400 PM MDT.
  Falcon around 405 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3879 10489 3897 10484 3897 10458 3873 10467
TIME...MOT...LOC 2149Z 282DEG 24KT 3887 10478

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

EP
Special weather statement, Jul 7, 4:14 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
414 PM MDT Fri Jul 7 2023

COZ081-082-084-085-072300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
414 PM MDT Fri Jul 7 2023

...Strong thunderstorms will impact portions of east central Teller
and central El Paso Counties through 500 PM MDT...

At 413 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Manitou Springs to near Truckton. Movement was
southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colorado Springs, Fountain, Manitou Springs, Yoder, Truckton, Pikes
Peak, Ellicott, Schriever AFB, Security, Security-Widefield,
Stratmoor, Chipita Park, Peterson AFB, Cimarron Hills, Cascade, Rush
and Fort Carson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3887 10408 3880 10405 3868 10405 3877 10512
      3893 10513
TIME...MOT...LOC 2213Z 297DEG 16KT 3884 10493 3877 10418

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:12 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBKiowa63 min
Jul 6, 8:26 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBKiowa49 min
Jul 6, 9:00 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBBent, Kiowa, Prowers60 min
Jul 6, 9:30 PM MDTFlash Flood WarningPUBBent, Kiowa, Prowers5 hr
Jul 6, 9:41 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBKiowa, Prowers49 min
Jul 6, 9:42 PM MDTTornado WarningPUBBent, Prowers33 min
Jul 6, 9:57 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa, Prowers48 min
Jul 6, 10:00 PM MDTTornado WarningPUBBent, Prowers30 min
Jul 6, 10:06 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa39 min
Jul 6, 10:25 PM MDTTornado WarningPUBProwers35 min
Jul 6, 10:30 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBKiowa, Prowers30 min
Jul 6, 10:39 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBProwers51 min
Jul 6, 10:43 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa47 min
Jul 6, 11:03 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBProwers27 min
Jul 6, 11:07 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent23 min
Jul 6, 11:26 PM MDTSevere Thunderstorm WarningPUBProwers34 min
Jul 6, 11:29 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBBent, Prowers31 min
Jul 6, 11:57 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Prowers33 min
Jul 7, 12:20 AM MDTTornado WarningPUBBaca, Prowers40 min
Jul 7, 12:43 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Prowers62 min
Jul 7, 12:45 AM MDTTornado WarningPUBBaca, Prowers30 min
Jul 7, 1:18 AM MDTTornado WarningPUBBaca27 min
Jul 7, 2:33 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jul 7, 2:43 PM MDTSevere Thunderstorm WarningPUBLas Animas32 min
Jul 7, 3:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jul 7, 3:17 PM MDTSevere Thunderstorm WarningPUBEl Paso28 min
Jul 7, 3:23 PM MDTSevere Thunderstorm WarningPUBLas Animas37 min
Jul 7, 3:31 PM MDTSpecial Weather StatementPUBHuerfano29 min
Jul 7, 3:39 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas36 min
Jul 7, 3:45 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Jul 7, 3:48 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBLas Animas27 min
Jul 7, 3:49 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jul 7, 4:14 PM MDTSpecial Weather StatementPUBEl Paso46 min
Jul 7, 4:29 PM MDTSpecial Weather StatementPUBLas Animas31 min
Jul 7, 4:35 PM MDTFlash Flood WarningPUBEl Paso, Teller2 hr
Jul 7, 4:38 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller37 min
Jul 7, 4:44 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBLas Animas31 min
Jul 7, 4:53 PM MDTSevere Thunderstorm WarningPUBTeller37 min
Jul 7, 4:56 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jul 7, 5:01 PM MDTSpecial Weather StatementPUBLas Animas29 min
Jul 7, 5:03 PM MDTSevere Thunderstorm WarningPUBEl Paso27 min
Jul 7, 5:12 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBLas Animas33 min
Jul 7, 5:24 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBFremont, Teller36 min
Jul 7, 5:27 PM MDTTornado WarningPUBEl Paso, Fremont, Teller33 min
Jul 7, 5:29 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Jul 7, 5:41 PM MDTSpecial Weather StatementPUBPueblo34 min
Jul 7, 5:46 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller29 min
Jul 7, 5:55 PM MDTSevere Thunderstorm WarningPUBPueblo35 min
Jul 7, 5:55 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso, Fremont, Teller35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.